# SDR 03FDEA01342

- Difficulty date: August 19, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD AT BS 1352 IS CHAFED ALONG ENTIRE CIRCUMFERENCE AND RUB STRIPS ARE MISSING.  FOUND FLANGE ON 1352 CHORD TO BE OUT OF LIMITS.  REMOVED DAMAGED CHORD, DRILLED UP AND INSTALLED NEW 1352 CHORD IAW SRM 53-10-1, 51-30-2, 51-30-5.
